Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 23 found articles
 
 
  Imperfect and Bogdanov–Takens bifurcations in biological models: from harvesting of species to isolation of infectives
 
 
Title: Imperfect and Bogdanov–Takens bifurcations in biological models: from harvesting of species to isolation of infectives
Author: Ruan, Shigui
Xiao, Dongmei
Appeared in: Journal of mathematical biology
Paging: Volume 87 () nr. 1 pages xx
Year: 2023-06-26
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands